# SDR Z1R2003F00002

- Difficulty date: October 20, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: 7615009143041
- Condition: Broken
- Location: M/R Tip Cap
- Part time: 903 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLUE BLADE TIP CAP M/R SCREW.  CORROSION AROUND ALL SCREWS, FIRST TWO THREADS.  SEVERAL SCREWS APPEARED TO NO HAVE A FLUSH MOUNTING UNDER THE SCREW END.  LENDING EDGE TOP SCREW HAD DEVELOPED A CRACK ( 90 PERCENT THROUGH SCREW) AND BROKE UPON REMOVAL.  LARGE SCREWS, INSTALLATION TORQUE 100 IN/LBS BREAK AWAY TORQUE UPON REMOVAL WAS 170-100 IN/LBS.(K)
